# SDR DALA2015072004534

- Difficulty date: July 16, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1200-1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS SEVERAL AREAS OF CORROSION ON CARGO FLOOR SUPPORT BOTH UPPER AND LOWER SURFACES BETWEEN BS 1200 - 1344, RBL 10.45.  REPLACED FLOOR SUPPORT IAW SRM 51-40-02, PG 7 & 21, DWG 146N5390, AND ER/A 491157-14MA, REV A.
